Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

March 1, 20174 counties in West Virginia; Garrett County, Maryland; Fayette County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 1, 2017, 11:11 AM EST for 4 counties in West Virginia; Garrett County, Maryland; Fayette County, Pennsylvania. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 11:11 AM EST (16:11 UTC)
Expired
Mar 1, 2017, 12:00 PM EST
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Garrett County, MD, Fayette County, PA, Marion County, WV, Monongalia County, WV, Preston County, WV, Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 145 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 11:45 AM ESTTSTM WND DMGOakland, MDTREES REPORTED DOWN IN THE OAKLAND AREA.
Mar 1, 11:59 AM ESTNON-TSTM WND GST 594 Se Canaan Heights, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 4.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 605 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
605 m²/s²
0-3 km storm-relative helicity
588 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS51 KPBZ 011611
SVRPBZ
MDC023-PAC051-WVC049-061-077-093-011700-
/O.NEW.KPBZ.SV.W.0013.170301T1611Z-170301T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
1111 AM EST WED MAR 1 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Garrett County in western Maryland...
  Southeastern Fayette County in southwestern Pennsylvania...
  Eastern Monongalia County in northern West Virginia...
  Tucker County in northeastern West Virginia...
  Preston County in northeastern West Virginia...
  Eastern Marion County in northern West Virginia...

* Until noon EST.

* At 1110 AM EST, severe thunderstorms were located along a line
  extending from 7 miles east of Point Marion to near Philippi,
  moving east at 65 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages. 

* Locations impacted include...
  Kingwood...                       Mountain Lake Park...
  Oakland...                        Parsons...
  Terra Alta...                     Davis...
  Thomas...                         Rowlesburg...
  Bittinger...                      Grantsville...
  Loch Lynn Heights...              Friendsville...

This includes the following highways...
  Interstate 68 in Maryland between mile markers 1 and 30.
 
  Interstate 68 in West Virginia between mile markers 9 and 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3904 7978 3913 7984 3924 7981 3930 7989
      3943 7989 3945 7994 3944 7997 3945 7997
      3976 7984 3977 7938 3974 7941 3972 7893
      3943 7911 3921 7949 3918 7947 3921 7934
      3919 7929 3909 7935 3907 7930 3896 7935
TIME...MOT...LOC 1610Z 261DEG 56KT 3971 7977 3912 8001 

HAIL...<.75IN
WIND...60MPH
 
$$
34
2 follow-up statements
135 
WWUS51 KPBZ 011633
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1133 AM EST WED MAR 1 2017

WVC049-061-011643-
/O.CAN.KPBZ.SV.W.0013.000000T0000Z-170301T1700Z/
Monongalia WV-Marion WV-
1133 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONONGALIA AND EASTERN
MARION COUNTIES IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3910 7972 3956 7959 3975 7940 3972 7893
      3943 7911 3921 7949 3918 7947 3921 7934
      3919 7929 3909 7935 3907 7930
TIME...MOT...LOC 1633Z 261DEG 56KT 3976 7933 3917 7958 

$$

MDC023-PAC051-WVC077-093-011700-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-170301T1700Z/
Garrett MD-Fayette PA-Tucker WV-Preston WV-
1133 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
GARRETT...SOUTHEASTERN FAYETTE...CENTRAL TUCKER AND SOUTHEASTERN
PRESTON COUNTIES...

At 1133 AM EST, severe thunderstorms were located along a line
extending from near Ursina to near Thomas, moving east at 65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages. 

Locations impacted include...
Mountain Lake Park...             Oakland...
Parsons...                        Terra Alta...
Davis...                          Thomas...
Bittinger...                      Grantsville...
Loch Lynn Heights...              Friendsville...
Deer Park...                      Accident...

This includes the following highways...
  Interstate 68 in Maryland between mile markers 1 and 30.
 
  Interstate 68 in West Virginia near mile marker 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3910 7972 3956 7959 3975 7940 3972 7893
      3943 7911 3921 7949 3918 7947 3921 7934
      3919 7929 3909 7935 3907 7930
TIME...MOT...LOC 1633Z 261DEG 56KT 3976 7933 3917 7958 

HAIL...<.75IN
WIND...60MPH
 
$$
34
398 
WWUS51 KPBZ 011651
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
1151 AM EST WED MAR 1 2017

MDC023-PAC051-WVC077-093-011700-
/O.EXP.KPBZ.SV.W.0013.000000T0000Z-170301T1700Z/
Garrett MD-Fayette PA-Tucker WV-Preston WV-
1151 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR GARRETT...SOUTHEASTERN
FAYETTE...CENTRAL TUCKER AND SOUTHEASTERN PRESTON COUNTIES WILL
EXPIRE AT NOON EST...
    
The storms that prompted the warning have weakened below severe
limits and have exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3910 7972 3956 7959 3975 7940 3972 7893
      3943 7911 3921 7949 3918 7947 3921 7934
      3919 7929 3909 7935 3907 7930
TIME...MOT...LOC 1650Z 261DEG 56KT 3980 7901 3921 7927 

$$
34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 10:59 AM EST, 12 minutes earlier.

Area forecast discussion, Mar 1, 10:59 AM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1059 AM EST Wed Mar 1 2017

.SYNOPSIS...
The advance of a strong cold front has brought showers and
thunderstorms to the Upper Ohio Region for today. Much cooler
temperatures will then last through much of the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
The third batch of rain supported by the upper shortwave us
swiftly pushing east. Currently, greatest severe weather threat
remains SE of PIT where better instability and shear are.
Moderate rain will continue for the next hour or two before a
break occurs with subsidence ahead of the cold front currently
lagging in Indiana. Will hold on to the flash flood watch given
the moderate rain still over the CWA and on-going flooding.

Visible imagery shows clearing west of the area and
near term hi-res models forecast convection to develop and cross
the region in the late afternoon. The strength of the line of
progged convection is uncertain at this time and will depend on
how unstable the lower atmosphere can get before the front
arrives. Nonetheless, strong wind gusts are likely to occur if
thunderstorms develop due to significantly strong wind shear.

Late day cold frontal passage will end the severe weather
threat and return cold and snow showers chances to the region.
Wind gusts behind the front are expected to reach advisory
criteria as cold advection at the top of the boundary layer
improves mixing. A wind advisory will likely be issued for
tonight once current convection moves out of the CWA.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
After the FROPA, upper troughing, cold advection, and limited
lake and terrain enhancement should result in scattered snow
showers through Thursday as temperatures return to sub average.

Clipper system which has been well-advertised by the models
digs over the region on Thursday night with some accumulating
snow expected. Snow showers should linger and possibly
reenhance Friday afternoon with steep low-level lapse rates.
Accumulation rates may initially struggle with warm ground, but
cannot rule out the eventual need for a winter weather advisory
in at least the ridges.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Troughing pattern in the wake of the clipper Saturday
transitions to a more zonal/flat ridge pattern for Sunday and
Monday, and then a more amplified pattern once again by Tuesday
with another trough/front approaching. Mainly dry weather for
Saturday may be followed by a weak disturbance on Sunday, and
then better precipitation chances thereafter as southwest flow
and moisture ramp up again. Below average temperatures at the
start will rise moderate early in the new week.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Shortwaves ahead of an approaching cold front should result in
mainly MVFR conditions through early this morning. The waves
should spread showers and thunderstorms across the region
through this morning with occasional IFR possible, with
additional showers and possible thunderstorms are expected with
the passage of the cold front this afternoon.

A strong jet in place will result in a LLWS potential early
until mixing begins later this morning results in mixing some of
this wind to the ground as sfc gusts. A strong pressure gradient
and cold advection should keep strong W gusts in the TAF
tonight.

.OUTLOOK...
Periodic restrictions are likely through Friday as cold low
pressure crosses the region.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 8 PM EST this evening for MDZ001.
OH...Flash Flood Watch until 8 PM EST this evening for OHZ039>041-
     048>050-057>059-068-069.
PA...Flash Flood Watch until 8 PM EST this evening for PAZ020-021-
     029-031-073>076.
WV...Flash Flood Watch until 8 PM EST this evening for WVZ001>004-
     012-021-509>514.

&&
Hazardous weather outlook, Mar 1, 2:45 AM EST, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
245 AM EST Wed Mar 1 2017

MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012-021-
509>514-020745-
Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-Washington-
Greene-Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-
Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
245 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EST THIS MORNING THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, northern West Virginia and
northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

There is an enhanced risk of severe thunderstorms today. The main
severe threat is expected to be damaging wind. Isolated tornadoes are
also possible.

Also, please listen to NOAA Weather Radio or go to weather.gov on
the Internet for more information about the following hazards.

   Flash Flood Watch.

A cold front will end these threats by this evening, but wind gusts
in excess of 40 mph may require a wind advisory, especially over the
ridges.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Accumulating snowfall is expected on Thursday night and early
Friday. An Advisory may be required, especially over the higher
elevations.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-PAZ007>009-013>016-020-022-023-WVZ001-020745-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Beaver-Armstrong-Indiana-
Hancock-
245 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, west central Pennsylvania, western Pennsylvania and
northern West Virginia.

.DAY ONE...Today and Tonight.

Severe thunderstorms are possible today with the main threat coming
from damaging wind.

A cold front will end that threat by this evening, but wind gusts in
excess of 40 mph may require a wind advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Accumulating snowfall is expected on Thursday night and early Friday.
An Advisory may be required.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

15

In the hours before

Local storm report, Mar 1, 8:42 AM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
842 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     FLASH FLOOD      FARMINGTON              39.81N  79.57W
03/01/2017                   FAYETTE            PA   TRAINED SPOTTER

            MINOR FLOODING ON DEAD MANS CREEK N FARMINGTON AREA.
            1.50 INCHES RAINFALL.

&&

EVENT NUMBER PBZ1700822
Local storm report, Mar 1, 10:09 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1009 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     FLOOD            LONE PINE               40.07N  80.17W
03/01/2017                   WASHINGTON         PA   AMATEUR RADIO

            LONE PINE ROAD IS FLOODED IN VICINITY OF INTERSECTION
            WITH WEAVER RUN ROAD.

&&

EVENT NUMBER PBZ1700823
Local storm report, Mar 1, 10:25 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1025 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HEAVY RAIN       MONESSEN                40.15N  79.88W
03/01/2017  M2.00 INCH       WESTMORELAND       PA   TRAINED SPOTTER

            RAIN FELL IN LAST 6 HOURS.

&&

EVENT NUMBER PBZ1700824
Local storm report, Mar 1, 10:32 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1032 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     FLOOD            WEST ALEXANDER          40.10N  80.51W
03/01/2017                   WASHINGTON         PA   AMATEUR RADIO

            OLD BRICK ROAD FLOODED FROM NEARBY STREAM.

&&

EVENT NUMBER PBZ1700825
Special weather statement, Mar 1, 11:00 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1100 AM EST WED MAR 1 2017

MDZ001-PAZ074>076-WVZ021-509>512-011645-
Garrett-Fayette Ridges-Westmoreland Ridges-Fayette-Eastern
Preston-Ridges of Eastern Monongalia and Northwestern
Preston-Marion-Monongalia-Preston-
1100 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT GARRETT...SOUTHEASTERN WESTMORELAND...FAYETTE...EASTERN
MONONGALIA...PRESTON AND SOUTHEASTERN MARION COUNTIES...

At 1100 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Mount Pleasant to near Pleasant
Valley. Movement was east at 55 mph.

Wind gusts up to 55 mph are possible with these storms.

Locations impacted include...
Morgantown...                     Fairmont...
Uniontown...                      Connellsville...
Westover...                       Kingwood...
Mountain Lake Park...             Oakland...
Terra Alta...                     Rowlesburg...
Bittinger...                      Pleasant Valley...

This includes the following highways...
  Interstate 68 in Maryland between mile markers 1 and 30.

  Interstate 68 in West Virginia between mile markers 1 and 32.

  Pennsylvania Turnpike between mile markers 88 and 99.

  Interstate 79 in West Virginia between mile markers 134 and 152.

These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3948 7907 3947 7911 3939 7916 3929 7935
      3930 7989 3943 7989 3945 7994 3939 8009
      3941 8011 3940 8021 4013 7951 4017 7914
      4011 7918 4012 7921 4008 7927 3986 7942
      3979 7935 3978 7939 3972 7939 3972 7893
TIME...MOT...LOC 1600Z 261DEG 47KT 4008 7949 3938 8017

34
Local storm report, Mar 1, 11:04 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1104 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HEAVY RAIN       NORWICH                 39.98N  81.79W
03/01/2017  M2.00 INCH       MUSKINGUM          OH   TRAINED SPOTTER

            RAIN FELL SINCE MIDNIGHT.

&&

EVENT NUMBER PBZ1700826

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:51 AM ESTFlash Flood WatchPBZBrooke, Hancock, Marion, Marshall, Monongalia, Ohio and 3 more12 hr
Mar 1, 4:06 AM ESTSpecial Weather StatementPBZMarshall, Ohio39 min
Mar 1, 5:02 AM ESTSevere Thunderstorm WarningPBZMarion, Monongalia, Preston28 min
Mar 1, 7:35 AM ESTAreal Flood WarningPBZMarshall, Ohio, Wetzel36 hr
Mar 1, 7:56 AM ESTAreal Flood WarningPBZMarion, Monongalia, Preston, Tucker, Wetzel9 hr
Mar 1, 8:15 AM ESTSevere Thunderstorm WarningPBZBrooke, Marshall, Ohio35 min
Mar 1, 9:00 AM ESTSevere Thunderstorm WarningPBZMarshall, Ohio, Wetzel45 min
Mar 1, 9:36 AM ESTTornado WarningPBZMarshall, Wetzel9 min
Mar 1, 9:44 AM ESTTornado WarningPBZMarshall, Wetzel31 min
Mar 1, 10:17 AM ESTSevere Thunderstorm WarningPBZMarion, Marshall, Monongalia, Wetzel43 min
Mar 1, 11:00 AM ESTSpecial Weather StatementPBZPreston45 min
Mar 1, 12:44 PM ESTWind AdvisoryPBZBrooke, Hancock, Marion, Marshall, Monongalia, Ohio and 3 more17 hr
Mar 1, 5:00 PM ESTAreal Flood WarningPBZMarion, Monongalia, Preston, Tucker, Wetzel6 hr
Mar 1, 5:26 PM ESTSpecial Weather StatementPBZBrooke, Hancock49 min
Mar 1, 5:32 AM ESTSpecial Weather StatementPBZGarrett28 min
Mar 1, 7:57 AM ESTSpecial Weather StatementPBZGarrett33 min
Mar 1, 3:01 AM ESTSpecial Weather StatementPBZMercer, Venango44 min
Mar 1, 4:25 AM ESTSpecial Weather StatementPBZBeaver, Butler, Lawrence, Mercer50 min
Mar 1, 5:26 AM ESTSpecial Weather StatementPBZFayette, Greene49 min
Mar 1, 6:13 AM ESTSpecial Weather StatementPBZWestmoreland32 min
Mar 1, 11:36 AM ESTAreal Flood AdvisoryPBZAllegheny, Indiana, Washington, Westmoreland3 hr
Mar 1, 4:26 PM ESTSpecial Weather StatementPBZMercer64 min
Mar 1, 5:22 PM ESTSevere Thunderstorm WarningPBZClarion, Forest, Venango23 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Maryland, 2017Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.